MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 1.5MM WIRE PASS DRILL BIT; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 1.5MM WIRE PASS DRILL BIT; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 5820103015
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device lost by customer.
 
Event or Problem Description
It was reported that the bur broke at the cutting end during a craniotomy procedure.It was also reported that there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
(b)(4).The device was not returned for investigation.The quality investigation is closed.
 
Event or Problem Description

Brand Name
1.5MM WIRE PASS DRILL BIT
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9220789
Report Number0001811755-2019-03285
Device Sequence Number16683710
Product Code HBE
UDI-Device Identifier04546540362421
UDI-Public04546540362421
Combination Product (Y/N)N
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5820103015
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2019
Supplement Date Received by Manufacturer11/19/2019
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1